RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 73, Issue 2, Pages 244–257 (Mi mz183)  

The Maximum Principle for Parabolic Inequalities on Stratified Sets

V. V. Kulyaba, O. M. Penkin

Voronezh State University

Abstract: In this paper, we consider the heat conduction operator with elliptic part of divergent type on a stratified set (i.e., on the set of manifolds of various dimension). We prove an analog of the lemma on the normal derivative and the weak and strong maximum principles for parabolic inequalities on this set.

DOI: https://doi.org/10.4213/mzm183

Full text: PDF file (3997 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 73:2, 228–239

Bibliographic databases:

UDC: 517.956.4
Received: 09.10.2000
Revised: 15.02.2002

Citation: V. V. Kulyaba, O. M. Penkin, “The Maximum Principle for Parabolic Inequalities on Stratified Sets”, Mat. Zametki, 73:2 (2003), 244–257; Math. Notes, 73:2 (2003), 228–239

Citation in format AMSBIB
\Bibitem{KulPen03}
\by V.~V.~Kulyaba, O.~M.~Penkin
\paper The Maximum Principle for Parabolic Inequalities on Stratified Sets
\jour Mat. Zametki
\yr 2003
\vol 73
\issue 2
\pages 244--257
\mathnet{http://mi.mathnet.ru/mz183}
\crossref{https://doi.org/10.4213/mzm183}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1997664}
\zmath{https://zbmath.org/?q=an:1028.35086}
\transl
\jour Math. Notes
\yr 2003
\vol 73
\issue 2
\pages 228--239
\crossref{https://doi.org/10.1023/A:1022163109895}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000181384200026}


Linking options:
  • http://mi.mathnet.ru/eng/mz183
  • https://doi.org/10.4213/mzm183
  • http://mi.mathnet.ru/eng/mz/v73/i2/p244

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    Full text:84
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019